# SDR SWAA012338

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 43,575 hours, 41,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EXTERIOR EMERGENCY LIGHT INOP AFT OF FWD SVC DOOR.  RELAMPED PER MM.
